MathSciNet Relay Station
MathSciNet bibliographic data
MR225847 18.20 (20.00)
Obayashi, Tadao On the Grothendieck ring of an abelian $p$-group. Nagoya Math. J. 26 1966 101–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement